# SDR UALA2010060701972

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 76,383 hours, 12,408 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Condition: Faulty
- Location: Ground Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FLIGHT DECK QTY INDICATORS SHOW 0.01, BATTERY CHARGER INDICATES 0, AND MOST OF THE CABIN LIGHTING INOP.   FOUND GRD SERVICE TRANSFER RELAY K102 AT FAULT.  REPLACED RELAY K102 BAT CHGR, HYD QTY AND CABIN LIGHTING CK GOOD. ALL BUSES POWERED.  NO FAULTS DETECTED.
